# SDR DALA1034039853

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN/HORSE SHOE DOUBLER CRACKED FWD SIDE OF STA 712 FRAME AT CUSP WEB.  REMOVED CRACKED HORSESHOE DOUBLER AT STA 712 IAW DC9 51-305.  DRILLED AND DEBURRED IAW DC-9 51-10-4.  INSTALLED NEW HORSESHOE DOUBLER IAW DC-9 51-30-5.
